MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIXED CEMENTED SIZE 6 R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIXED CEMENTED SIZE 6 R
Model Number 02.07.1206R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision due to tibial tray loosening about 8 years and 6 months after primary.No loosening of the femoral component.No infection.Explantation of the tibial tray and insert.Reimplantation of a gmk-revision tibial tray with wedges, offset and extension stem.
 
Additional Manufacturer Narrative
Batch review performed on 12 may 2026 lot 171157: (b)(4) items manufactured and released on 19-july-2017.Expiration date: 2022-07-04.No anomalies found related to the problem.To date, 30 items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation: a revision surgery was performed approximately 8.5 years after implantation of a tka due to loosening of the tibial component.In the available radiographic images, the tibial tray appears medially shifted.This finding, together with the bone irregularities visible at both the medial and lateral margins of the tibial plateau, may be consistent with component mobilization and even possible subsidence.In addition, radiolucent areas are appreciable around the tibial component, particularly on the lateral projection, suggesting loss of fixation.Aseptic loosening is a well-documented adverse event following primary tka and is described in the literature as a multifactorial complication with often unclear etiology.Possible contributing factors may include bone quality, mechanical loading, implant positioning, fixation quality, or patient-related variables.Based on the available information, the precise root cause of this failure cannot be definitively determined.At present, there is no evidence to suggest a defective or malfunctioning implant.Root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIXED CEMENTED SIZE 6 R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25268617
Report Number3005180920-2026-00488
Device Sequence Number15749411
Product Code JWH
UDI-Device Identifier07630030819957
UDI-Public07630030819957
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2022
Device Model Number02.07.1206R
Device Lot Number171157
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight110 KG